# SDR UALA2009012200248

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 49,528 hours, 7,323 cycles
- Engine: Pwa PW40903
- System (JASC): 5240 · Service Doors
- Part: Cable
- Part number: 2603830004
- Condition: Stiff
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L ARM-DISARM STIFF.   DOOR 3L ARM-DISARM CABLE REPLACED.
